# SDR FDEA201106162287

- Difficulty date: June 16, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518219113
- Condition: Gouged
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LWR FUS. STA 410 BELOW STR 23R. BLENDED AREA AND FOUND OUT OF LIMITS IAW SRM 51-10-1 AND 53-30-1.  CUT OUT DAMAGED AREA IAW SRM 53-30-3. FABRICATED DOUBLER AND INSTALLED IAW SRM 53-30-3.
